About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 570834, 16 pages
http://dx.doi.org/10.1155/2012/570834
Research Article

Delay-Dependent Stability Criteria for Singular Systems with Interval Time-Varying Delay

Department of Mathematics, Baoji University of Arts and Sciences, Baoji 721013, China

Received 8 September 2012; Revised 15 November 2012; Accepted 19 November 2012

Academic Editor: Zheng-Guang Wu

Copyright © 2012 Jianmin Jiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with stability analysis for singular systems with interval time-varying delay. By constructing a novel Lyapunov functional combined with reciprocally convex approach and linear matrix inequality (LMI) technique, improved delay-dependent stability criteria for the considered systems to be regular, impulse free, and stable are established. The developed results have advantages over some previous ones as they involve fewer decision variables yet less conservatism. Numerical examples are provided to demonstrate the effectiveness of the proposed stability results.